Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2013 | Journal Article | LibreCat-ID: 51395
J. Hilgert, M. Laubinger, and A. Alldridge, “Harmonic analysis on Heisenberg-Clifford Lie supergroups,” J. London Math. Soc., vol. 87, pp. 561–585, 2013.
LibreCat
2013 | Preprint | LibreCat-ID: 51532
J. Hilgert and G. Ólafsson, “The Radon transform and its dual for limits of symmetric spaces.” 2013.
LibreCat
| Download (ext.)
2013 | Preprint | LibreCat-ID: 51533
J. Hilgert, A. Alldridge, and T. Wurzbacher, “Singular superspaces.” 2013.
LibreCat
| Download (ext.)
2013 | Book | LibreCat-ID: 51490
J. Hilgert, Arbeitsbuch Mathematik für das erste Studienjahr. Springer Spektrum, 2013.
LibreCat
| Download (ext.)
2013 | Book | LibreCat-ID: 51491
J. Hilgert, Lesebuch Mathematik für das erste Studienjahr. Springer Spektrum, 2013.
LibreCat
| Download (ext.)
2013 | Journal Article | LibreCat-ID: 31298
S. Barkhofen, T. Weich, A. Potzuweit, H.-J. Stöckmann, U. Kuhl, and M. Zworski, “Experimental Observation of the Spectral Gap in Microwave n-Disk Systems,” Physical Review Letters, vol. 110, no. 16, Art. no. 164102, 2013, doi: 10.1103/physrevlett.110.164102.
LibreCat
| DOI
| arXiv
2013 | Journal Article | LibreCat-ID: 37672
M. Rösler, T. Koornwinder, and M. Voit, “Limit transition between hypergeometric functions of type BC and type A,” Compositio Mathematica, vol. 149, no. 8, pp. 1381–1400, 2013, doi: 10.1112/s0010437x13007045.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 38038
M. Rösler and M. Voit, “Olshanski spherical functions for infinite dimensional motion groups of fixed rank,” Journal of Lie Theory 23, no. 4, pp. 899--920, 2013, doi: 10.48550/ARXIV.1210.1351.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40072
T. Luks, “Boundary Behavior of α-Harmonic Functions on the Complement of the Sphere and Hyperplane,” Potential Analysis, vol. 39, no. 1, pp. 29–67, 2013, doi: 10.1007/s11118-012-9321-x.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40070
P. Graczyk, T. Jakubowski, and T. Luks, “Martin representation and Relative Fatou Theorem for fractional Laplacian with a gradient perturbation,” Positivity, vol. 17, no. 4, pp. 1043–1070, 2013, doi: 10.1007/s11117-012-0220-6.
LibreCat
| DOI
2012 | Journal Article | LibreCat-ID: 31300
A. Potzuweit, T. Weich, S. Barkhofen, U. Kuhl, H.-J. Stöckmann, and M. Zworski, “Weyl asymptotics: From closed to open systems,” Physical Review E, vol. 86, no. 6, Art. no. 066205, 2012, doi: 10.1103/physreve.86.066205.
LibreCat
| DOI
| arXiv
2012 | Journal Article | LibreCat-ID: 51396
J. Hilgert, B. Orsted, J. Möllers, and T. Kobayashi, “Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups,” J. Funct. Anal., vol. 263, pp. 3492–3563, 2012.
LibreCat
2012 | Journal Article | LibreCat-ID: 51397
J. Hilgert, W. Palzer, and A. Alldridge, “Integration on non-compact supermanifolds,” Journal of Geometry and Physics, vol. 62, pp. 427–448, 2012.
LibreCat
2012 | Journal Article | LibreCat-ID: 51398
J. Hilgert, M. Schröder, and S. Hansen, “Patterson-Sullivan distributions in higher rank,” Math. Z., vol. 272, pp. 607–643, 2012.
LibreCat
2012 | Preprint | LibreCat-ID: 51534
J. Hilgert, T. Kobayashi, J. Möllers, and B. Orsted, “Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups.” 2012.
LibreCat
| Download (ext.)
2012 | Book | LibreCat-ID: 51492
J. Hilgert and I. Hilgert, Mathematik - Ein Reiseführer. Springer Spektrum, 2012.
LibreCat
| Download (ext.)
2011 | Journal Article | LibreCat-ID: 51399
J. Hilgert, J. Möllers, G. Mano, and T. Kobayashi, “Orthogonal polynomials associated to a certain fourth order differential equation,” Ramanujan J., vol. 26, pp. 295–310, 2011.
LibreCat
2011 | Journal Article | LibreCat-ID: 51400
J. Hilgert, J. Möllers, G. Mano, and T. Kobayashi, “Special functions associated to a certain fourth order differential equation,” Ramanujan J., vol. 26, pp. 1–34, 2011.
LibreCat
2011 | Preprint | LibreCat-ID: 51535
J. Hilgert, T. Kobayashi, and J. Möllers, “Minimal representations via Bessel operators.” 2011.
LibreCat
| Download (ext.)
2011 | Preprint | LibreCat-ID: 51538
J. Hilgert, A. Alldridge, and M. Laubinger, “Harmonic analysis on Heisenberg--Clifford Lie supergroups.” 2011.
LibreCat
| Download (ext.)